# SDR DL75E090710

- Difficulty date: April 18, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 39,056 hours, 13,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 610
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERM REPAIR PER ERA 469215-14 REV A ACTL LONE 2300 FUSELAGE SKIN STR L16 APPROX STA 610 SKIN DENT (REF OMI LOG W/CN U06308025) C/W AT SAA - SAT ON N/R 120353 JOB 82594490001.
